# SDR GTIA030716

- Difficulty date: September 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Condition: Out Of Position
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MAIN RED GEAR LIGHT ON WITH LANDING GEAR HANDLE UP.  QRH PROCEDURE FOLLOWED, NO CHANGE.  REPOSITIONED LT MAIN GEAR UPLOCK SENSOR CONDUIT AND OPS CHECKED.  NO DEFECTS NOTED. OK FOR SERVICE.  (M)
